# SDR AT0200015

- Difficulty date: October 22, 2001
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR TOP, FWD DOOR JAMB CORNER CRACKED, IND AT 2 PLACES.  OUTER/INNER SKIN, INNER CRACK IS ABOUT 1 INCH LONG.  TRIMMED OUT CRACK AREA.  INSTALLED REPAIR AT FWD PASS DOOR IAW BOEING MESSAGE CQT-ORL-01-005521.  LEAK CK GOOD IAW DC9 MM 21-31-0.
